# SDR DALA2019022701258

- Difficulty date: February 26, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 70,510 hours, 51,008 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Miswired
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT/RT OVERWING EMER LIGHT STAYS WITH SHIP BATT OFF AND COMPLETELY DEAD. FOUND B5-105 MISWIRED AND AFT EXIT SIGNS INOP. REPLACED B5-105 AND 2 EXIT SIGN BULBS PER MD88 AMM 33-53 AND WDM 33-51. (LP5308368)
